# SDR CA980707056

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NEWLY OVERHAULED ENGINE STARTED HOTTER THAN NORMAL.  AFTER EXTENSIVE TROUBLESHOOTING THE ENGINE WAS REMOVED FOR FURTHER INVESTIGATION.   AWAITING INFORMATION.
